several parts of my face were burned due to waxing. i told the lady i used retin-A. she said my skin looked 'tough' and waxed. patches, burned, blistered, scabbed and now I have brown marks. i am olive complexioned. will i have permanent brown marks? is there a one time treatment will this be a lifelong? thanks.
Several years ago, I made the mistake of getting my eyebrows waxed while using Retin-A. Big mistake!! But its not a mistake that will cause scarring. Our facial skin renews itself alot quicker than skin elsewhere on the body. Keep the burned area clean of infection, use neosporin or similar, and then use pure aloe vera after the skin has healed. It'll take a several long weeks to see the brown marks lighten up and disappear. Lesson learned, no more waxing, instead try threading while using topical medications. Good luck!
This can be due to hyperpigmentation. Without treatment, this usually takes about 6 months to resolve and for the skin color to go back to its normal color. Topical treatments with acids and chemical peels can be effective but can take a while for the skin to totally revert to its normal color. Microdermabrasion can also be done, but this might require several sessions. Skin resurfacing using lasers is also an option.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.